# SDR BJNA03025

- Difficulty date: February 6, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT, LEVEL 2 CORROSION WAS DISCOVERED ON A FLOOR SUPPORT ANGLE LOCATED AT BS 285, BL 12L, WL 208.1.  REMOVED CORRODED SECTION, FABRICATED AND INSTALLED A REPLACEMENT FLOOR SUPPORT ANGLE FROM BAC 1510-335 EXTRUSION.  DIMENSION OF REPAIR IS APPROXIMATELY 3.3750 INCHES X 30.5000 INCHES.  WORK WAS DONE IAW SRM.
